# SDR AWXA200700393

- Difficulty date: March 12, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65566542
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND AFT CARGO COMPARTMENT DOOR CUT OUT WEB CRACKED, BS 847, RBL 36, WL 150.  REPAIRED AFT CARGO COMPARTMENT DOOR CUT OUT WEB, BS 847, RBL 36, WL 150 IAW B737-300 SRM 51-70-02.
